RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2003, Volume 74, Issue 5, Pages 796–799 (Mi mz602)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

On the Homogenization of a Problem with Two Small Parameters in Double-Porosity Media

V. V. Shumilova

Vladimir State Pedagogical University

DOI: https://doi.org/10.4213/mzm602

Full text: PDF file (261 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2003, 74:5, 753–756

Bibliographic databases:

UDC: 517.9
Received: 27.11.2002

Citation: V. V. Shumilova, “On the Homogenization of a Problem with Two Small Parameters in Double-Porosity Media”, Mat. Zametki, 74:5 (2003), 796–799; Math. Notes, 74:5 (2003), 753–756

Citation in format AMSBIB
\Bibitem{Shu03}
\by V.~V.~Shumilova
\paper On the Homogenization of a Problem with Two Small Parameters in Double-Porosity Media
\jour Mat. Zametki
\yr 2003
\vol 74
\issue 5
\pages 796--799
\mathnet{http://mi.mathnet.ru/mz602}
\crossref{https://doi.org/10.4213/mzm602}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2042840}
\zmath{https://zbmath.org/?q=an:1115.35303}
\elib{http://elibrary.ru/item.asp?id=14389826}
\transl
\jour Math. Notes
\yr 2003
\vol 74
\issue 5
\pages 753--756
\crossref{https://doi.org/10.1023/B:MATN.0000009010.55882.40}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000187966900018}


Linking options:
  • http://mi.mathnet.ru/eng/mz602
  • https://doi.org/10.4213/mzm602
  • http://mi.mathnet.ru/eng/mz/v74/i5/p796

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Shumilova, VV, “On one property of two-scale convergence”, Differential Equations, 42:1 (2006), 155  mathnet  crossref  mathscinet  zmath  isi  elib  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:230
    Full text:83
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019